# SDR SWAA2021081706096

- Difficulty date: January 28, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 50,029 hours, 29,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS SEVERAL DAMAGE ON OUTER SURFACE- SKIN (DENTS;CRACKS & HOLES) / REPLACED 193B PANEL PER AMM 53-51-21
